# SDR MEX2003466

- Difficulty date: October 5, 2003
- Submitted: October 15, 2003
- Operation: Air carrier
- Aircraft: N158PL
- Make and model: Doug MD-88
- Aircraft serial: 49761
- Engine: Pwa JT8D*
- System (JASC): 3415 · High Speed Warning
- Part: Pitot Tube
- Condition: Obstructed
- Location: Airspeed
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AIRCRAFT RETURN OF FLIGHT DUE TO LEFT VELOCIMETER WAS OUT OF SERVICE.  DURING REVISION WAS DETECTED THAT THE PITOT TUBE WAS OBSTRUCTED BY A BEE.  PITOT TUBE WAS BLOW IAW MM 34-11-02, TEST IN GROUND WERE CORRECT.
